PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Resolving compacta by free $p$-adic actions

Volume 255 / 2021

Michael Levin Fundamenta Mathematicae 255 (2021), 181-207 MSC: Primary 55M10, 57S10; Secondary 54F45. DOI: 10.4064/fm867-2-2021 Published online: 17 May 2021

Abstract

We study compacta that can be obtained as the orbit spaces of a free action of the $p$-adic integers on a compactum of a lower dimension and focus on compacta with $\dim_{\mathbb Z[{1}/{p}]} =1$.

Authors

  • Michael LevinDepartment of Mathematics
    Ben Gurion University of the Negev
    P.O. Box 653
    Be’er Sheva 84105, Israel
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image